# SDR SWAA2012022101606

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 55,715 hours, 45,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10173
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EMERGENCY EXIT LENS COVER BROKEN.  REMOVED & REPLACED LENS ASSY PER MM.
